What headache medicine causes headache ?

Does any headache medicine cause headache ? Yes. There are many headache medicine those are responsible for headache in many patients .

Is there anyone who does not have a headache? 

No.  More or less all of us have headaches. If you find the culprit of your headaches, you can try to list the medicines you are taking. All medications have some side effects and sometimes a headache is one of them.

Does any headache medicine cause headache
Does any headache medicine cause headache

A variety of medications, including birth control pills, heart medications, and even painkillers or many headache medicine can cause headaches.

If you start having headaches, do not take or stop your medication on your own. Always talk to your doctor first so that both can decide what your next step should be. Your doctor may suggest that you change your dose or switch to another medication.


Headache medicineheadache medicine cause headache

It may not be what you expect, but the fact is that some medications that are used to treat headaches can actually be a major cause of headaches.


This is called rebound headache. This can happen when you use painkillers several times a week. You stop taking your medication as soon as possible which can cause you to have headaches again which may force you to take more medications.


The problem can occur with both over-the-counter and prescription pain medications.

Some medications that can cause headaches:

  • Aspirin
  • Acetaminophen
  • Sleeping pills
  • Ibuprofen
  • Naproxen
  • Codeine and prescription painkillers
  • Medications that contain caffeine
  • The name of the migraine medicine is tryptan


The best way to treat rebound headaches is to stop taking the medication. Talk to your doctor to get rid of the medications that may be causing it. You may be able to stop taking the drug, or you may be able to gradually reduce the dose.

Keep in mind that when you stop taking the medicine, you may experience some symptoms such as:

  • Nausea,
  • Sleep problems,
  • Diarrhea or
  • Bad headache.


The good news is that once you stop taking medication and your headaches go away, the medications you take for headaches may be more effective.


Birth control pills

They have a history of headaches. Some women who have migraines find that hormonal birth control helps a lot in their treatment. Others find that birth control pills and other hormonal contraceptive methods, such as patches or vaginal rings, cause migraines.

If you experience headaches and take birth control pills, your headaches may be due to a decrease in estrogen the day you do not take the medication or placebo pill.


Here's what can help:

  • Use a birth control pill with less inactive pills, such as seasonal or at other times.
  • Use a type of birth control pill to reduce the amount of estrogen.
  • Switch to an IUD (Pregnancy Device) for birth control.
  • Take over-the-counter or prescription headache medications on the day of the inactive pill.
  • Try using a birth control pill that contains only progestin instead of a combination of estrogen and progestin.
  • Take low doses of estrogen pills or take an estrogen patch on the day of the inactive pill.


Nitrates

These are a type of medicine that is used to treat chest pain if you have heart disease. Also known as nitroglycerin, the drug dilates your blood vessels so that blood can flow more easily to your heart.


Headaches are a common side effect of nitrate. You may get a mild to moderate headache soon after taking the medication, or you may experience an acute migraine about 3 to 6 hours later. You may also experience nausea, vomiting or sensitivity to light. As your body becomes accustomed to the medication, your headaches may go away.


If you take nitrates and start having headaches, continue taking your medication and talk to your doctor. Do not try to treat yourself. Some medications that are used to treat migraines, such as tryptophan, may be unsafe to take if you have heart problems.


Hormone replacement therapy

Hormone replacement therapy (HRT) treats menopausal symptoms such as hot flashes and night sweats. This can cause headaches.


If you have a headache while taking HRT, talk to your doctor. They can make various changes that can reduce your pain.

You can try a lower dose of HRT or try different types of HRT to find one that works best for you. For example, an estrogen skin patch is a type of HRT that delivers low levels of estrogen. This is the minimum method of HRT to start a headache.

What are 4 ways to manage diabetes? 

Md Kamrul Hasan

Pharmacist (M. Pharm)

Ordinary People Are Suffering From Many Diseases Due To Lack Of Knowledge And Awareness. As A Pharmacist, I Have A Great Responsibility To Make The General Public Aware Of General Health Tips And Knowledge.

Comments